# SDR RAIA0006020

- Difficulty date: June 23, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- Aircraft time: 26,547 hours, 26,700 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Solenoid Valve
- Part number: 7827311
- Condition: Failed
- Location: Lt Engine
- Part time: 23,385 hours, 24,087 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7323-BMI- LEFT AUTO FEATHER FAILS TO TEST ON MORNING ENGINE CHECK.  MAINTENANCE INSPECTED AND REPLACED LEFT AUTO FEATHER SOLENOID VALVE.
